# SDR CA140808001

- Difficulty date: August 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 584
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) AC SERIAL 20001 TO 20433 AFFECTED  BETWEEN FS584 AND FS589, BETWEEN BL5.5 LH & BL5.5 RH, WL 62.  LOCK FASTENERS INSTALLED THROUGH MC BRACKET  AND FRAME FS 587  EXIST WITH HOLE ALIGNMENT AND GAP BETWEEN 0.003" TO 0.005" UNDER HEAD CAUSED PER OPERATION OF DEBURRING NOT DONE PROPERLY.
